# SDR SWAA2014091532006

- Difficulty date: September 6, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 28,682 hours, 17,005 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 92.70, 29 INCHES AFT OF FS LOWER T CHORD 1 INCH ABOVE STIFFENER.  REPAIRED RIB IAW SRM.
